# SDR AALA20001465

- Difficulty date: September 7, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101141
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE AFT AIRSTAIRS EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED AFT AIR STAIRS EMERGENCY EXIT LIGHT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION.
